Communications in Mathematical Physics

On the connection between analyticity and Lorentz covariance of Wightman functions

J. Bros, H. Epstein, and V. Glaser

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 6, Number 2 (1967), 77-100.

Dates
First available in Project Euclid: 23 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103840205

Mathematical Reviews number (MathSciNet)
MR0224344

Zentralblatt MATH identifier
0155.32304

Subjects
Primary: 81.32

Citation

Bros, J.; Epstein, H.; Glaser, V. On the connection between analyticity and Lorentz covariance of Wightman functions. Comm. Math. Phys. 6 (1967), no. 2, 77--100. https://projecteuclid.org/euclid.cmp/1103840205


Export citation